Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On random solutions of Fredholm integral equations


Author: A. T. Bharucha-Reid
Journal: Bull. Amer. Math. Soc. 66 (1960), 104-109
DOI: https://doi.org/10.1090/S0002-9904-1960-10417-X
MathSciNet review: 0110935
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. T. Bharucha-Reid, On random elements in Orlicz spaces, Bull. Acad. Polon. Sci. CI. III vol. 4 (1956) pp. 655-657. MR 83022
  • 2. A. T. Bharucha-Reid, Über die Konvergenz der Folgen von verallgemeinerten zufälligen Grössen in Orliczschen Räumen, Bull. Acad. Polon. Sci. Ser. des Sci. Math. Astr. et Phys. vol. 7 (1959) pp. 425-427. MR 112170
  • 3. A. T. Bharucha-Reid, On random operator equations in Banach spaces, Bull. Acad. Polon. Sci. Ser. des Sci. Math. Astro. et Phys. vol. 7 (1959) pp. 561-564. MR 110949
  • 4. A. T. Bharucha-Reid, On random solutions of integral equations in Banach spaces, Trans. Second Prague Conference, 1959, 1960, in press. MR 145305
  • 5. O. Hanš, Reduzierende zufällige Transformationen, Czechoslovak Math. J. vol. 7 (1957) pp. 154-158. MR 90161
  • 6. O. Hanš, Generalized random variables, Trans. First Prague Conference, 1956, 1957, pp. 105-125. MR 100907
  • 7. O. Hanš, Random fixed point theorems, Trans. First Prague Conference, 1956, 1957, pp. 105-125. MR 100907
  • 8. J. Kampé de Fériet, Random solutions of partial differential equations, Proceedings of the Third Berkeley Symposium, vol. 3, 1956, pp. 199-208. MR 84927
  • 9. M. A. Krasnosel'skiĭ and Ya. B. Rutitskiĭ, Convex functions and Orlicz spaces, (in Russian), Moscow, 1958.
  • 10. E. Mourier, Elements aléatoires dans un espace de Banach, Ann. Inst. H. Poincaré vol. 13 (1953) pp. 161-244. MR 64339
  • 11. F. Riesz and B. Sz. Nagy, Leçons d'analyse fonctionelle, Budapest, 1953.
  • 12. A. Špaček, Zufällige Gleichungen, Czechoslovak Math J. vol. 5 (1955) pp. 462-466. MR 79854
  • 13. A. C. Zaanen, Linear analysis, New York, 1953.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10417-X

American Mathematical Society